It's Been A While
Posted by Megno, 07 April 2013 · 543 views
So I was on the Tazorac for about 6 months until a couple of weeks ago when I got a HORRIBLE sunburn. I was wearing SPF15 but it was the first day in a while that I was in direct sunlight for an extended period of time, and I finally realized how light sensitive retinoids make you. I stopped using it after i burned so my skin could heal without being dried out by the Tazorac, and I still haven't started using it again. I need to visit my derm ASAP and find a good SPF of 30 or higher. My dermatologist said i'm definitely going to have to stop the Tazorac during the summer because I spend a lot of time outdoors and at the beach. I'm still breaking out, too. Not as bad as I was 6 months ago but definitely a significant amount. And that awful sunburn darkened my already stubborn dark marks. It's a vicious cycle. I'm still using the clindemycin phosphate pads and I'm wondering if my skin would stay clear on just the clindemycin and a moisturizer. The stress of coming SATs, AP exams, finals and regents doesn't help much either. My stress levels are at an all time high these days and I think that definitely contributes to my acne. I've also been trying to eat better and eliminate dairy from my diet, but I'll talk about that on another post.